# SDR MASA200501037

- Difficulty date: December 15, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 18,901 hours, 14,819 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 977
- Condition: Faulty
- Location: Nlg
- Part time: 8,492 hours, 7,082 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7178 CLT - GEAR DISAGREE.  NOSE INDICATION SHOWED RED.  MX REMOVED AND REPLACED  PRIORITY VALVE, PSEU PROX SENSOR, UPLOCK ASSEMBLY AND SERVICED STRUT.
